# SDR SWIA200718321

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 17,168 hours, 23,286 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DIRECT VISION WINDOW IS CRACKED.  REPLACED LEFT DIRECT VISION WINDOW IAW 56-11-01.
